- Your Heart
- Ask Dr. T
- Heart Healthy Living
- About Us
- Contact Us
Burning Feet after Bypass Surgery
- If you are a diabetic you may have have a diabetic neuropathy.
- Most likely the veins in your legs were used for the bypass procedure. A nerve runs along the vein (called the saphenous nerve) and is sometimes injured when the veins are removed. When this happens, symptoms such as the ones you describe my occur.
- The first goal in evaluating patients with painful peripheral neuropathies is to identify the cause. Thus far, it doesn't sound a proper diagnosis has been made.
- Gabapentin is often used, but obviously not effective in your case. Other treatments are available, but I suggest you consult first with a neurologist or pain specialist:
Ask Doctor T. Blog
I have been advised by my primary physician to schedule a cardiac catherization and possible stent placement procedure after having a Nuclear Stress Test with the following "Findings:
The study quality is excellent. There is no transient LV ischemic dilatation noted. The left ventricular...
I have a friend with internal defibulator. can I perform cpr and is it possible for me to get shocked if the debibulator is going off?